MathSciNet Relay Station
MathSciNet bibliographic data
MR2537536 93C20 (35L05 74C10 74H55 93D15)
Alabau-Boussouira, Fatiha; Prüss, Jan; Zacher, Rico Exponential and polynomial stability of a wave equation for boundary memory damping with singular kernels. C. R. Math. Acad. Sci. Paris 347 (2009), no. 5-6, 277–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement